# SDR RAIA00305140

- Difficulty date: May 13, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 14,994 hours, 17,077 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GOT TAKEOFF CONFIGURATION WARNING DURING TAKEOFF. MAINTENANCE OPERATIONAL CHECKED CONFIGURATION WARNING WITH NO DEFECTS NOTED.
